Thanks for Your Support!
Aya, Shoji, Diana, Yoshi and Jason are excited to welcome you to The kaDON Social Hour, a slightly-facilitated, yet highly-casual online hangout. Many of us are seeing taiko events and in-person activities happening all around us. It is at once exciting and anxiety-inducing as health situations are constantly in flux. To our team, it shows just how much people are longing to connect with each other.
Moving forward, we believe in finding that new middle path of connection. We know that virtual events have the incredible power of connecting people across global time zones – introducing conversation, connection, and collaboration that may have never happened.
At the core of The kaDON Social Hour is a desire to thank all of you. Whether you know it or not, your participation at our kaDON Live events, your presence in the kaDON Classroom, your interaction with our social media, or your ongoing subscription to the kaDON course library…has KEPT US GOING. It was the encouragement we needed to continue to push ahead. We had no idea what we were doing at the outset of the pandemic, and it was difficult for everybody to make pivots toward a new virtual life. But the fact that you showed up, and that you continued to show up, means so much. So we welcome you to drop by with a coffee, san pellegrino, beer, water, or cuba libre. Connect with your friends, and maybe even walk away with a fun prize!
There are two dates we’ve set for The kaDON Social Hour in order to make the time work out for different parts of the world. Feel free to come to either, or both!
Wednesday May 11, 2022 // 60 Minutes
11:00 AM PT (Los Angeles)
12:00 AM MT (Denver)
1:00 PM CT (Chicago)
2:00 PM ET (Toronto/New York)
7:00 PM (London)
8:00 PM (Berlin)
3:00 AM + 1 DAY (Tokyo)
Thursday May 12, 2022 // 60 Minutes
5:30 PM PT (Los Angeles)
6:30 PM MT (Denver)
7:30 PM CT (Chicago)
8:30 PM ET (Toronto/New York)
1:30 AM + 1 DAY (London)
2:30 AM + 1 DAY (Berlin)
9:30 AM + 1 DAY (Tokyo)
(It’s free, we just need to know who is coming)
Not sure, or need more details about the kaDON Social Hour? Here you go:
It’s Free! Come and hang with us 🙂
We’ll keep it short and sweet! The total event will be 60 minutes. (we know, we know…Zoom fatigue is real!)
We’ll keep it moving! It will be facilitated in a way to ensure that folks have time to meet each other, connect, or re-connect, but will also be guided by a moderator with pre-planned activities. We’ve all been on awkward family video calls where 13-24 people are really just watching 2 people have a conversation that goes way too long.
We want to hear from you! We’ll have a portion of the Social Hour called The 60 second Community News Flash where we’ll spotlight people to give a short and fun update about something that is happening in their local taiko community. This can be a simple “we’re back to gigging and will be playing [at this location on this date]! Hooray!”, or it can be about a new taiko opportunity that you want everybody to know about. If you’d like to provide a News Flash, let us know during event registration and we’ll make sure to add you to the list.
We’ll hold ! It will be facilitated in a way to ensure that folks have time to meet each other, connect, or re-connect, but will also be guided by a moderator with pre-planned activities. We’ve all been on awkward family video calls where 13-24 people are really just watching 2 people have a conversation that goes way too long.
We hope to see you at a Social Hour!
Aya, Shoji, Diana, Yoshi and Jason